Khaleghi Moghadam, M., Tersian, S., Avci, M.. (1398). A VARIATIONAL APPROACH TO THE EXISTENCE OF INFINITELY MANY SOLUTIONS FOR DIFFERENCE EQUATIONS. , 5(22), 99-110.
M. Khaleghi Moghadam; S. Tersian; M. Avci. "A VARIATIONAL APPROACH TO THE EXISTENCE OF INFINITELY MANY SOLUTIONS FOR DIFFERENCE EQUATIONS". , 5, 22, 1398, 99-110.
Khaleghi Moghadam, M., Tersian, S., Avci, M.. (1398). 'A VARIATIONAL APPROACH TO THE EXISTENCE OF INFINITELY MANY SOLUTIONS FOR DIFFERENCE EQUATIONS', , 5(22), pp. 99-110.
Khaleghi Moghadam, M., Tersian, S., Avci, M.. A VARIATIONAL APPROACH TO THE EXISTENCE OF INFINITELY MANY SOLUTIONS FOR DIFFERENCE EQUATIONS. , 1398; 5(22): 99-110.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب